×

Found 6,834 Documents (Results 1–100)

Geodesics and shortest arcs of some sub-Riemannian metrics on the Lie groups \(\operatorname{SU}(1,1)\times \mathbb{R}\) and \(\operatorname{SO}_0(2,1)\times \mathbb{R}\) with three-dimensional generating distributions. (English. Russian original) Zbl 07825247

Sib. Math. J. 65, No. 2, 295-315 (2024); translation from Sib. Mat. Zh. 65, No. 2, 295-317 (2024).
MSC:  53C17 53C22 22E30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Local non-injectivity of the exponential map at critical points in sub-Riemannian geometry. (English) Zbl 07784787

MSC:  53C17 58E10 53C22
PDFBibTeX XMLCite
Full Text: DOI arXiv

Counting lattice points in moduli spaces of quadratic differentials. (English) Zbl 07823058

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 3. Sections 1–4. Berlin: European Mathematical Society (EMS). 2196-2211 (2023).
MSC:  30F30 05A16
PDFBibTeX XMLCite
Full Text: DOI

Timelike Hilbert geometry of the spherical simplex. (English) Zbl 07814252

Papadopoulos, Athanase (ed.), Essays in geometry. Dedicated to Norbert A’Campo. Berlin: European Mathematical Society. IRMA Lect. Math. Theor. Phys. 34, 847-870 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Hausdorff implementation of linear geodesics in the Gromov-Hausdorff space. (English. Russian original) Zbl 07800779

J. Math. Sci., New York 277, No. 5, 740-744 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 33-38 (2020).
MSC:  53C23 53C22
PDFBibTeX XMLCite
Full Text: DOI

On geodesic definiteness by similarity points. (English. Russian original) Zbl 07800777

J. Math. Sci., New York 277, No. 5, 727-735 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 19-27 (2020).
MSC:  53C22 53C45
PDFBibTeX XMLCite
Full Text: DOI

Sub-Riemannian geodesics on the multidimensional Heisenberg group. (English. Russian original) Zbl 1532.53057

J. Math. Sci., New York 276, No. 4, 541-551 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 74-84 (2020).
MSC:  53C17 53C22
PDFBibTeX XMLCite
Full Text: DOI

Left-invariant para-Sasakian structure on the group model of the real extension of the de Sitter plane. (Russian. English summary) Zbl 07795488

MSC:  53D10
PDFBibTeX XMLCite
Full Text: DOI MNR

The phase space description of the geodesics on the statistical model on a finite set. Trajectory-confinement and integrability. (English) Zbl 07789323

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part II. Cham: Springer. Lect. Notes Comput. Sci. 14072, 444-453 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Conformal submersion with horizontal distribution and geodesics. (English) Zbl 07789201

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 236-243 (2023).
MSC:  53B12 53C22
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field